# SDR SWAA2022061308718

- Difficulty date: May 18, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDE; ANGLE CRACKED STATION 867 LOWER END OF STANCHION(SUPPORT ANGLE) REFERENCE CARD [TTG8Q00CF9MP] / [01] REPLACED ANGLE PER SRM 51-40-02.;[02] PART WAS INCORRECTLY ISSUED AGAINST NON-ROUTINE CARD TTG8Q00F9MP AND SHOULD HAVE BEEN ISSUED AGAINST THIS CARD.;[03] CERTIFIED EDIT.;[04] VERIFIED NEW INSTALLED ANGLE.
